Had 12 units of Botox on Thursday between eyes and have been dizzy and nauseous. Will this go away soon?

Doctor Answers 10

Botox and Dizziness and Nausea

Botox doesn't cause these issues and I think you should speak to your physician or see a general physician.  Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Dizzyness and nausea after Botox


Thank you for your question.

It is not lekely that the two events are related. Dizzyness or nausea does not occur following Botox injection. Make an appointment to see your primary care doctor and the injector of Botox.

Had 12 units of Botox on Thursday between eyes and have been dizzy and nauseous. Will this go away soon?

Thank you for your question and I am sorry to hear of your symptoms. I would recommend seeing your injector for an examination.  It would be unusual to have these types of symptoms this far out after your procedure and it should be investigated.  

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 43 reviews

Nausea and dizziness after Botox

I'm sorry to hear about your nausea and dizziness.  It would be unusual for Botox to cause these types of symptoms.  Also, 12 units is a low dose.  If these symptoms persist, you should see your doctor for further evaluation. 
Regards,
Dr. Ort

Richard Ort, MD
Lone Tree Dermatologic Surgeon
5.0 out of 5 stars 22 reviews

Dizzy and nauseated

Getting injections in your face can make anyone super nervous, nauseated, or even faint, but that is really just at the time when the little needle is freaking them out. What you are describing does not sound related to your injections and if persistent it is not a bad idea to talk to your primary care. I hope you feels better soon. 

Stacey Folk, MD
Denver Plastic Surgeon
4.8 out of 5 stars 23 reviews

Nausea after Botox

The treatment you are describing would be unrelated to the dizziness and nausea that you seem to ascribe to Botox. Please see your doctor.

Edwin Ishoo, MD
Cambridge Facial Plastic Surgeon
4.4 out of 5 stars 20 reviews

Side effects from Botox?

Thank you for sharing your question. Fortunately, Botox injections rarely cause bad side effects. It is unusual for patients to have allergies to this medication. You probably have an unrelated medical problem and should see your medical doctor. Feel better.

Dizzy and nauseous after Botox

Your dizziness and nausea are probably not related to the Botox, but in some cases injection near the muscles of the eye can cause weakness and double vision.  If you do have double vision you should see an ophthalmologist for evaluation.  Cheers

Hugo Higa, MD
Honolulu Oculoplastic Surgeon
5.0 out of 5 stars 1 review

Had 12 units of Botox on Thursday between eyes and have been dizzy and nauseous. Will this go away soon?

Hello rbarth,

The symptoms you are having should not be related to your Botox treatment.  It is likely caused by something else.  I would recommend you follow up with your primary care physician for further evaluation.  

William Marshall Guy, MD
The Woodlands Facial Plastic Surgeon
5.0 out of 5 stars 25 reviews

Botox and dizziness

The Botox that you had should not have caused these side effects.  I suggest you consult your general internist as to cause of your symptoms and keep us posted.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.